Page 1 of 2 12 LastLast
Results 1 to 12 of 22

Thread: Tren question

  1. #1
    Senior Member Gadawg's Avatar
    Join Date
    Jun 2018
    Posts
    637
    Thanks
    10
    Thanked 432 Times in 264 Posts

    Tren question

    I stick to my trt dose so I dont know much about anabolics compared to you fellas but got a good buddy at my gym who wont do the research into gear and is doing some low dose but dumb things. Hes been pinning 1cc of deca a week for about 5 months now because someone told him it was good for joints. No test with it......

    Anyway, he recently bought a vial of tren and has been injecting a cc of that every week (Think it's only 100mg). He pulled me aside today and asked if he should feel extremely tired about 15 mins after pinning the tren. I have no clue.

    Ive told him a dozen times that hes ruining his own test levels and his hypo by running this low volume stuff for so long but he doesnt listen. Ive told him Ill put together a cycle for him. (Like 500 mg test with AI's and pct) but he keeps doing his thing and hes gonna be a trt case soon if he isnt already. Anyway, if anyone can answer the lethargy thing, thanks!


  2. #2
    Elite Metalhead1's Avatar
    Join Date
    Feb 2014
    Posts
    967
    Thanks
    1,036
    Thanked 626 Times in 456 Posts
    Ime, it's usually lack of vitamin c. When i run tren, and feel lethargic, i supplement it a few times a day

  3. #3
    Senior Member
    Join Date
    May 2012
    Posts
    234
    Thanks
    88
    Thanked 104 Times in 74 Posts
    I feel like Superman on Tren. No lethargy. Nothing.

  4. #4
    Veteran Seeker's Avatar
    Join Date
    Jan 2013
    Location
    Under your bed
    Posts
    6,258
    Thanks
    2,394
    Thanked 6,100 Times in 2,787 Posts
    umm..... dude has crashed his test levels. Most likely close to nada. Yeah, he's lethargic, among other things I'm sure
    I'm alot of shit but fake ain't it...

    THERE IS NO PAIN
    that I cannot and will not fight through.

    Strength First.

  5. The Following User Says Thank You to Seeker For This Useful Post:

    BRICKS (08-07-2018)

  6. #5
    Senior Member Chillinlow's Avatar
    Join Date
    Dec 2016
    Posts
    742
    Thanks
    225
    Thanked 261 Times in 200 Posts
    That’s a lose dose idk might be bad gear

  7. #6
    Elite Jin's Avatar
    Join Date
    Jan 2017
    Location
    Land of the Rising Sun
    Posts
    4,081
    Thanks
    3,897
    Thanked 5,210 Times in 2,402 Posts
    Injecting tren ace once a week will not end well for your friend. Needs Ed or eod. Also he needs test. Also wtf is he running tren?

    no answer for the post injection lethargy. Doesn't make sense to me.

    Blood, sweat and years.
    *and tren


  8. #7
    Elite bvs's Avatar
    Join Date
    Mar 2014
    Location
    Downunder
    Posts
    1,751
    Thanks
    77
    Thanked 904 Times in 555 Posts
    Your friend needs a good slap to the face. No idea what he is doing and then is wondering why something went wrong

  9. The Following User Says Thank You to bvs For This Useful Post:

    German89 (08-08-2018)

  10. #8
    Elite RowdyBrad's Avatar
    Join Date
    May 2012
    Posts
    1,154
    Thanks
    6
    Thanked 78 Times in 63 Posts
    I get lethargic, nausea and very sleepy the morning after inject. Usually related to low blood sugar, so after some I get feeling good again.

    Low carb on tren can do that.

  11. #9
    Senior Member Gadawg's Avatar
    Join Date
    Jun 2018
    Posts
    637
    Thanks
    10
    Thanked 432 Times in 264 Posts
    Ive preached to this guy for many months about all this stuff. Just doesnt listen. 45 years old and it's his body. Hell, hed see better results cruising on a trt dose than what hes doing but.......

  12. #10
    Elite Robdjents's Avatar
    Join Date
    Jan 2018
    Location
    Midwest
    Posts
    1,370
    Thanks
    2,420
    Thanked 1,063 Times in 658 Posts
    Quote Originally Posted by Gadawg View Post
    Ive preached to this guy for many months about all this stuff. Just doesnt listen. 45 years old and it's his body. Hell, hed see better results cruising on a trt dose than what hes doing but.......
    Sounds like you tried to do your part and be a good friend...if he doesnt want to listen i say fuk it let him do his thing..then when he comes crying you just smile and say told ya and walk away cuz he obviously doesnt want your help he just wants you to be ok with what hes doing.
    Dont you want to know what it is?
    "If its a severed head im going to be very upset"-Wayne Campbell

  13. #11
    Senior Member
    Join Date
    Jun 2018
    Location
    where you least expect me
    Posts
    454
    Thanks
    717
    Thanked 221 Times in 156 Posts
    Prolactin estrogen and test is probably all out of whack from what you described! That's really going to be difficult to pinpoint the problem the way he's been doing things. At 45 years old he should know better, can you at least talk him into getting his blood work done?

  14. #12
    Lady Member German89's Avatar
    Join Date
    Aug 2018
    Posts
    516
    Thanks
    790
    Thanked 409 Times in 240 Posts
    Quote Originally Posted by Gadawg View Post
    I stick to my trt dose so I dont know much about anabolics compared to you fellas but got a good buddy at my gym who wont do the research into gear and is doing some low dose but dumb things. Hes been pinning 1cc of deca a week for about 5 months now because someone told him it was good for joints. No test with it......

    Anyway, he recently bought a vial of tren and has been injecting a cc of that every week (Think it's only 100mg). He pulled me aside today and asked if he should feel extremely tired about 15 mins after pinning the tren. I have no clue.

    Ive told him a dozen times that hes ruining his own test levels and his hypo by running this low volume stuff for so long but he doesnt listen. Ive told him Ill put together a cycle for him. (Like 500 mg test with AI's and pct) but he keeps doing his thing and hes gonna be a trt case soon if he isnt already. Anyway, if anyone can answer the lethargy thing, thanks!
    You should probably tell him to get on TRT and cruise for the next 5 months. And then, do research for the next year and theenn .. he can get back on cycle.

Page 1 of 2 12 LastLast

Similar Threads

  1. Really stupid question. I mean really stupid question
    By Texan in forum Steroid Underground UNCENSORED
    Replies: 16
    Last Post: 11-27-2015, 09:09 AM
  2. Let me rephrase the question (cutting cycle question)
    By Lendo in forum Anabolic Steroids
    Replies: 13
    Last Post: 05-05-2013, 11:40 AM
  3. tren e question
    By Khan 1 in forum Anabolic Steroids
    Replies: 15
    Last Post: 01-30-2013, 01:40 AM
  4. Question bout long cycles and Tren
    By E-volve in forum Anabolic Steroids
    Replies: 9
    Last Post: 12-11-2012, 12:04 AM
  5. Question about Tren and NPP on bloodwork
    By eatspinach in forum Anabolic Steroids
    Replies: 5
    Last Post: 11-21-2012, 12:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •